MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HFN LAG SCREW 10.5MM X 95MM; AFFIXUS HIP FRACTURE NAIL LAG SCREW 10.5MMX95MM

ZIMMER BIOMET, INC. HFN LAG SCREW 10.5MM X 95MM; AFFIXUS HIP FRACTURE NAIL LAG SCREW 10.5MMX95MM
Catalog Number 814510095
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: unknown, unknown a/r screw; lot#: unknown.G2: foreign: poland.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip surgery on and unknown date.Subsequently, the implant has loosened due to an unknown reason on and unknown date.Multiple attempts have been made to obtain additional information, but no response has been received.
 
Event or Problem Description
It was reported that the patient underwent an initial hip surgery on an unknown date.Subsequently, the implant loosened and fell into the patient's acetabulum approximately two (2) and a half months ago.The patient will not be revised due to unknown health problems.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.Based on the information provided, images were not submitted for mmi review as they were unable to be determine which images were for which patient, and there is a linked complaint with the same 4 images as well.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a2; a3; b4; b5; b6; d2; g2; g3; g6; h1; h2; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right hip orthopedic hardware with gamma nail which protrudes to the acetabular surface of the remaining right femoral head with significant radiolucency surrounding the gamma nail suggesting possible osteolysis, as well as what appears to be partial withdrawal of the gamma nail after placement.The additional information provided does not change the root cause of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HFN LAG SCREW 10.5MM X 95MM
Common Device Name
AFFIXUS HIP FRACTURE NAIL LAG SCREW 10.5MMX95MM
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19060202
Report Number0001825034-2024-00966
Device Sequence Number5897635
Product Code HSB
UDI-Device Identifier00887868566882
UDI-Public(01)00887868566882(17)330830(10)L19652B
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number814510095
Device Lot NumberL19652B
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer04/08/2024
08/28/2024
10/17/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date04/23/2024
09/06/2024
10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale